# SDR UPS02837722

- Difficulty date: January 31, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STATION 1322 LONG 21L AT LBL 67 CUSP IS CORRODED BEYOND LIMITS.  CUT OUT CUSP SECTION BETWEEN STA 1250-1390, FABRICATED AND INSTALLED REPAIR SECTION OD CUSP IAW DWG J060296 AND SRM 53-2-5 FIG 15.
